# SDR DALA2021082605061

- Difficulty date: August 26, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 106,763 hours, 15,528 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 191 EMERGENCY PATH LIGHTING HOUSING BROKEN NOT ATTACHED AT SEAT 19A, 28F, 38F. CORRECTIVE ACTION: REPLACED TRIM/HOUSING AT SEATS 19A, 28F AND 38F AND SECURED HOUSING. SYSTEM OPERATION IS NORMAL. (LP 8025335)
